# SDR 2024F00191

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: General aviation
- Aircraft: N938QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0371
- Aircraft time: 822 hours, 565 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 695226017
- Condition: Eroded
- Location: Zone 400
- Part time: 822 hours, 565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H LOWER COWLING HAS LARGE CHIPS OF PAINT COMING OFF ON THE FWD. AREA WHICH IS EXPOSING THE COMPOSITE AREA, MULTIPLE AREAS OF COMPOSITE HAVE ERODED AWAY.
